# SDR UALA2013032001699

- Difficulty date: March 19, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 73,083 hours, 27,199 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 365.25 S17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME WEB IS PARTIALLY CUT ON FWD SIDE BS 365.25 S17R.    REMOVED DAMAGED FRAME BS 365.25 FABRICATED SPLICE AT RT WL190.  ACCOMPLISHED REPAIR IAW EA 130272 AND ECRA 5310- 05704.
